# SDR 02FDEA00355

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48312
- Aircraft time: 36,929 hours, 10,815 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Seal
- Part number: 1611210
- Condition: Split
- Location: Hyd Transmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS 3 ELEV OFF LIGHT ILLUMINATED.  PRESSURE WAS NORMAL, QTY ABOUT 4.5 GALS.  RAN RED TABS.  LANDED AT TJSJ.  HYD LEAK CONFIRMED BY COMPANY MX AFTER LANDING.  UPON EXAMINATION, FOUND LEAK TO BE COMING FROM NR 3 HYD PRESSURE XMITTER.  REMOVED XMITTER AND FOUND SEAL WAS SPLIT.  REPLACED SEAL, P/N NAS 1611-210 AS PER SMP.  SERVICED NR 3 HYDRAULICS PER MM 12-13-01.  HYD SYS 3 ELEV OFF LIGHT EXTINGUISHED.
